Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach pain, headache, feeling cold. What could be this?

My head hurts, and my body feels very weak as if it is a viris or something and stomach hurts right at the bottem under my bellybutton area. i dont know if its stomach flu or something but its very weird and im also wearing a sweater because im cold but its not cold here and i have a bad taste in my mouth too as if i was sick.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You had body pains , weakness, stomach pain under the bellybutton,bad taste, and i am getting rigors,
All these are collectively called fever, and pain under the belly button is due to urinary tract infection, totally it is a fever due to urinary tract infection.
I advise you to consult a physician for diagnosis and treatment. You may have to undergo blood work and urine examination for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor